May 11, 2001
What are the side affects of the new hcv therapy peg interferon and ribivirin therapy? Is it proving to be more effective in arresting the hep viral loads in those of us who tried intron-A and ribivirin therapy and were not responding?
Response from Dr. Dieterich
Yes. Pegylated interferons represent a great advance in hepatitis C treatment. The efficacy is much higher than three times per week interferon and the side effect profile is much better as well. The peg is still interferon so it can cause irritability and fatigue which are treatable, but the increase in efficacy is awesome! DTD
Another facial wasting and extended belly question
another facial wasting and extended belly question
- Is Sore Throat A Sign Of Acute HIV Infection?
- Sore On Mouth Could I Have Acute HIV Infection
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Reused Needle Worried I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.